×

Found 92 Documents (Results 1–92)

100
MathJax

Müntz theorems on Besov spaces and on \(C^k[a,b]\). (English) Zbl 0992.41012

Cruz Lopez de Silanes, Maria (ed.) et al., Actes des 6èmes journées Zaragoza-Pau de mathématiques appliquées et de statistiques. Pau: Publications de Université de Pau et Pays de l’Adour, PUP. 53-60 (2001).
MSC:  41A35 46N40
PDF BibTeX XML Cite

Müntz’s theorem on compact subsets of positive measure. (English) Zbl 0901.41005

Govil, N. K. (ed.) et al., Approximation theory. In memory of A. K. Varma. New York, NY: Marcel Dekker. Pure Appl. Math., Marcel Dekker. 212, 115-131 (1998).
MSC:  41A10 41A58
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software